# SDR DALA2022092306266

- Difficulty date: September 19, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N370DN
- Make and model: Airbus A321-211
- Aircraft serial: 8765
- Aircraft time: 10,310 hours, 4,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP AT SEAT ROW 15ABC. REMOVED AND REPLACED EMERGENCY LIGHT ASSY (EEPMS) AT SEAT ROW 15ABC, OPS CHECK GOOD. REF. A321 AMM 33-51. (LP# 8929375)
